# SDR UIEA2012062400278

- Difficulty date: June 24, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 68,389 hours, 20,809 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Battery
- Part number: BA0601
- Part serial: 103243
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT ON GROUND - IAW MCC.  REPLACED APU BATTERY WITH REPAIRED UNIT IAW AMM 34-31-04. OPS /GND CHECK - GOOD. OK FOR CONTINUE SERVICE.
